# SDR SWAA2021021544800

- Difficulty date: January 24, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N916WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36623
- Aircraft time: 42,842 hours, 25,730 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 846 S21r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT AFT 2 GOUGES STR 21R (MARKED #5) / FUSELAGE SKIN AT AFT CARGO DOOR CUT OUT. BS' 846; 0.5' BELOW STR 23R. REMOVED DAMAGE L=1.5'; W=0.7'; D=0.008'. ORG 0.080'. REMAINING 0.072'. DAMAGE WITHIN LIMITS PER SRM 53-00-01-1A-5 PARAGRAPH 4.B. HFEC AREA NO CRACKS NOTED PER D6-37239 PT 6 51-00-00 PROC 23. TREATED AND PRIMED PER SRM 51-20-01. AND SOPM 20-44-04. DENT MARKING APPLIED PER MPM 52.03.01.02. NO FURTHER ACTION OR INSPECTION REQUIRED.
